Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Child on medications for conjunctivitis, has spiking fevers at night, low appetite. Is the normal?

went to the doctor thursday my 2 year old daughter was diagnosed with conjuctavitus and possibly bacteria infection. we were prescribed drops for the eyes and medicine for the infection. It is are third night babies fever would be ok during the day but spike at night about 101-102 and we are alternating between motrin and tylenol . Like i said above no fever during the day just at night. Appettite is down compared to normal but we are giving here pedialyte and milk to keep her hydrated best we can. anyway is this normal and when can we expect her to not have a fever
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, wrose,
Thanks for query.
If fever is due to infection, now your daughter should get relief from fever.
Wait for a day and still fever continue then go for complete blood and urine checking to find out the cause of having fever.
Meanwhile continue giving Motrin or Tylenol as and when required.
Ok and bye.
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor